# SDR DALA2025081406100

- Difficulty date: August 10, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 25,301 hours, 9,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7576324) LT OVERWING EXIT EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK AT M1695 PER AMM 33-51. OPS CHECK GOOD.
